Switch to: Citations

Add references

You must login to add references.
  1. The Modal Logic of Inequality.Maarten De Rijke - 1992 - Journal of Symbolic Logic 57 (2):566 - 584.
    We consider some modal languages with a modal operator D whose semantics is based on the relation of inequality. Basic logical properties such as definability, expressive power and completeness are studied. Also, some connections with a number of other recent proposals to extend the standard modal language are pointed at.
    Download  
     
    Export citation  
     
    Bookmark   15 citations  
  • Intuitive Semantics for Some Three-Valued Logics Connected with Information, Contrariety and Subcontrariety.Dimiter Vakarelov - 1989 - Studia Logica 48 (4):565 - 575.
    Four known three-valued logics are formulated axiomatically and several completeness theorems with respect to nonstandard intuitive semantics, connected with the notions of information, contrariety and subcontrariety is given.
    Download  
     
    Export citation  
     
    Bookmark   10 citations  
  • Expressiveness and Completeness of an Interval Tense Logic.Yde Venema - 1990 - Notre Dame Journal of Formal Logic 31 (4):529-547.
    Download  
     
    Export citation  
     
    Bookmark   20 citations  
  • Modal Logic with Names.George Gargov & Valentin Goranko - 1993 - Journal of Philosophical Logic 22 (6):607 - 636.
    We investigate an enrichment of the propositional modal language L with a "universal" modality ■ having semantics x ⊧ ■φ iff ∀y(y ⊧ φ), and a countable set of "names" - a special kind of propositional variables ranging over singleton sets of worlds. The obtained language ℒ $_{c}$ proves to have a great expressive power. It is equivalent with respect to modal definability to another enrichment ℒ(⍯) of ℒ, where ⍯ is an additional modality with the semantics x ⊧ ⍯φ (...)
    Download  
     
    Export citation  
     
    Bookmark   57 citations  
  • Decidability for Branching Time.John P. Burgess - 1980 - Studia Logica 39 (2-3):203-218.
    The species of indeterminist tense logic called Peircean by A. N. Prior is proved to be recursively decidable.
    Download  
     
    Export citation  
     
    Bookmark   28 citations  
  • Derivation Rules as Anti-Axioms.Yde Venema - 1993 - Journal of Symbolic Logic 58:1003-1034.
    Download  
     
    Export citation  
     
    Bookmark   3 citations  
  • The Modal Logic of Inequality.Maarten de Rijke - 1992 - Journal of Symbolic Logic 57 (2):566-584.
    We consider some modal languages with a modal operator $D$ whose semantics is based on the relation of inequality. Basic logical properties such as definability, expressive power and completeness are studied. Also, some connections with a number of other recent proposals to extend the standard modal language are pointed at.
    Download  
     
    Export citation  
     
    Bookmark   32 citations  
  • Derivation Rules as Anti-Axioms in Modal Logic.Yde Venema - 1993 - Journal of Symbolic Logic 58 (3):1003-1034.
    We discuss a `negative' way of defining frame classes in (multi)modal logic, and address the question of whether these classes can be axiomatized by derivation rules, the `non-ξ rules', styled after Gabbay's Irreflexivity Rule. The main result of this paper is a metatheorem on completeness, of the following kind: If Λ is a derivation system having a set of axioms that are special Sahlqvist formulas and Λ+ is the extension of Λ with a set of non-ξ rules, then Λ+ is (...)
    Download  
     
    Export citation  
     
    Bookmark   28 citations  
  • Varieties of Complex Algebras.Robert Goldblatt - 1989 - Annals of Pure and Applied Logic 44 (3):173-242.
    Download  
     
    Export citation  
     
    Bookmark   54 citations  
  • An Irreflexivity Lemma with Applications to Axiomatizations of Conditions on Tense Frames.Dov M. Gabbay - 1981 - In U. Mönnich (ed.), Aspects of Philosophical Logic. Dordrecht. pp. 67--89.
    Download  
     
    Export citation  
     
    Bookmark   40 citations  
  • [Omnibus Review].R. A. Bull - 1985 - Journal of Symbolic Logic 50 (1):231-234.
    Download  
     
    Export citation  
     
    Bookmark   26 citations